[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Re: Can someone help me out please

Hi Julian
Glad you've found the cause, even if it did mean a trip to Casualty....
I've been given Co-Proxamol several times and never had this reaction. 
However, I've mainly been given it after surgery or for broken bones, so my 
BGs have tended to run high in these situations anyway.
It does, however, make me feel desperately sick, so I try not to take it 
unless I absolutely have to. At the top of a mountain in Norway at a 
conference with a broken wrist and in the company of a Russian, I discovered 
that vodka in sufficient quantities works almost as well and doesn't have the 
side effects :-)
Seriously though, if you're prescribed anything by your GP, it's often worth 
reminding him/her that you have diabetes and checking whether there could be 
any interaction. Of course, they should tell you this as a matter of course, 
but sometimes they don't (or they don't know and don't bother to check).

On Wednesday 16 Jul 2003 9:22 am, you wrote:
> hi julian poor you, thats really interesting  i was given co- proxamol
> after i had my son my emergency c section 18 months ago but wasnt warned of
> any risks, although luckily they caused no problemswith making my sugars
> low, but if abigails right about them making you lose the warning symtoms
> when going hypo then i wouldnt have noticed as having a baby does that to
> you forthe first few weeks anyway.
> warnings should be given.
> hope you are feeling better now, love gail type 1 22 years, mdi.
> -------Original Message-------
for HELP or to subscribe/unsubscribe, contact: